# SDR SIMA202002030005

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14530645609
- Condition: Corroded
- Location: Frame 49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT CROSS BEAM FRAME 49-C/A-ACCOMPLISHED REPAIR OF CENTER OMEGA BEAM CROSS BEAM FRAME 49 IAW EMB 145 SRM 53-00-10 FIG 203 AND ERS-EM-5300-4002 FOR USE OF ALTERNATE FASTENERS
